UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1358

タイトル: Essential Conformal Fields in Pseudo-Riemannian Geometry. II
著者: Kuhnel, W.
キーワード: conformal compactification
projective quadric
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 3, Page 649-662
抄録: We study conformal vector fields on pseudo- Riemannian manifolds. In the case of conformally flat manifolds, the main tool is the conformal development map into the projective quadric. On the other hand, we show that there exists a pseudo-Riemannian manifold carrying a complete and essential vector field which is not conformally flat. The example implies that there is no finite dimensional moduli space for such manifolds. Therefore, a pseudo-Riemannian analogue of Alekseevskii's theorem on the classification of essential conformal vector fields cannot be expected.
URI: http://hdl.handle.net/2261/1358
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040308.pdf127.66 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください